# SDR COEA2015121525811

- Difficulty date: December 15, 2015
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205200
- Condition: Damaged
- Location: Frame 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT LATERAL FUSELAGE SKIN HAS DAMAGE FROM THE PASSENGER ENTRY DOOR BOTTOM SHOOT BOLT.   REPAIRED IAW SRM 536125-300-802-A01.
